Connect
MJA
MJA

Risks of proton-pump inhibitors: what every doctor should know

Francisco J Fernández-Fernández, Gonzalo Pía and Pascual Sesma
Med J Aust 2009; 190 (11): 652-653.
Published online: 1 June 2009

To the Editor: We read with interest Talley’s excellent and informative editorial about the risks associated with proton-pump inhibitors (PPIs).1 Other possible serious side effects of PPIs that need to be taken into account are potential drug interactions with aspirin and clopidogrel.

  • Francisco J Fernández-Fernández
  • Gonzalo Pía
  • Pascual Sesma

  • Internal Medicine, Hospital Arquitecto Marcide, Ferrol, A Coruña, Spain.

Correspondence: fjf-fernandez@terra.es

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.